# SDR CA130111002

- Difficulty date: January 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 9 hours
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6089T11G01
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

(CAN) ALTITUDE FL210, AIRSPEED 210 KIAS TEST POINT ATS RELIGHT OF LT ENGINE PREAMBLE: FOLLOWING A SUCCESSFUL WINDMILL RELIGHT OF THE ACFT LT ENGINE IT WAS AGAIN SHUTDOWN IN THE FIRST STEP OF THE ATS RELIGHT PROCEDURE.   DURING THE WINDMILL RELIGHT PROCEDURE IT WAS NOTED THAT THE TIME TO LIGHT OFF FROM, FUEL IN, WAS 8 SECONDS WHICH IS ABOUT 6 SECONDS LONGER THAN AVERAGE.  THE FTP PROCEDURE WAS FOLLOWED AND CONFIRMED BY BOTH PILOTS. THE RELIGHT PROCEDURE IS TO ARM BOTH IGNITION A AND B, TURN OFF BOTH ACUS ANDENSURE AT LEAST 60 PSI BLEED PRESSURE FROM THE GOOD ENGINE.  THE STARTER IS THEN ENGAGED AND AT A MINIMUM OF 28 PERCENT N2 THE THRUST LEVER IS MOVED TO IDLE.  THE EXPECTED RESULT IS THAT THE ENGINE WILL RELIGHT AS INDICATED BY A RAPID RISE IN ITT, FUEL FLOW AND N1.  IN THIS CASE THERE WAS NO INDICATION OF LIGHT-OFF THEREFORE, AFTER BEING CONFIDENT THAT THE ENGINE WAS NOT STARTING THE THRUST LEVER WAS MOVED TO THE CUT-OFF POSITION. NOTING THAT THE PRE-START LIMITATIONS AND CONDITIONS WERE BEING MET MORE ATTEMPTS TO RESTART THE THE ENGINE USING BOTH IGNITION A/B AND CONTINUOUS IGNITION WERE CARRIED OUT WITHOUT SUCCESS.  THE ENGINE WAS THEN SECURED, AN EMERGENCY DECLARED AND THE ACFT RECOVERED SAFELY TO TRUDEAU AIRPORT AT APPROXIMATELY 2155 GMT.  SINCE THEN , THE ACFT HAS BEEN PUT IN QUARANTINE AND THE INVESTIGATION HAS STARTED TO DETERMINE THE EXACT ROOT CAUSE.
